# SDR CA120523015

- Difficulty date: May 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Failed
- Location: Oil Cooler Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE OIL TEMP INDICATED HIGH UP TO 112C. THE ACFT LANDED AT DESTINATION UNEVENTFULLY.  MAINTENANCE CONFIRMED THE OIL COOLER DOOR ACTUATOR WAS CLOSED WHEN THE ACFT TAXIED INTO THE GATE.  THE ACFT RTS AFTER THE REPLACEMENT OF THE OIL COOLER DOOR ACTUATOR. THE FLAP ACTUATOR, PN 800600M03, SN 298 WAS INSTALLED ON APR 24TH, 2012.  AT THE LAST SHOP VISIT, THE CIRCUIT BOARD OF THE ACTUATOR WAS REPLACED. TSR/CSR IS 115FH/130FC.
